No, I'm not planning on joining A-Roid and the Yankees. ;-)
I know that steroid injections can raise BS's. But, I've been on steroid cream for about 6 months for this rash all over my body that 3 different dermatologists haven't been able to diagnose. My BS's have been awful for the last 2 months or so. After about 3 years of great control, I feel depressed, down on myself, scared, etc about my crazy numbers. I was over 200 twice today despite increasing my lantus dose twice in the last week. I don't want to increase my Lantus too much more b/c I've also had lows (35 today) w/ the new higher basal. Do you think a topical steroid could do this to your control, from your experiences?
I've also gained a lot of weight and had weird menstrual cycles in the last 3 months, so my other hypothesis is that I have some weird hormonal problem. (I have an appt w/ my primary care on Mon, so I'll see what she thinks about that...)
Help!! I'm feeling really down about this b/c I feel like no matter what I do, my sugars are crazy. And of course, I'm covered w/ a weird spotty rash that isn't helping my mood either! Maybe someone on here has had a similar experience w/ topical steroids (or not, then I'll know it's something else...)? Thanks!